Stinging or shock like zaps anyone?

Discussion in 'Fibromyalgia Main Forum' started by Mamalovinit, Aug 8, 2005.

  1. Mamalovinit

    Mamalovinit New Member

    I was wondering if anyone else gets electrical shock feelings in their limbs?

    M
  2. Smiffy

    Smiffy Member

    Yes, I do. They're so weird!
  3. moxiepup

    moxiepup New Member

    Yes I used to get them all the time when I was first dx with FMS/CFIDS then I went on Neurontin. I take it at night because if I take it during the day I get to wiggy and tired.

    I have increased by 300mg initally to 1200mg right now it started working almost right away on me. My Dr said if they start to come back I can up it another 300mg, but for now it's seems to have stopped at the 1200 dose.

    take care,

    gail
  4. Thumper2214

    Thumper2214 New Member

    I have been having those for about a week really bad. in hands and feet. I hate those things. Not taking anything for it yet.
  5. Kourysgranny

    Kourysgranny New Member

    and isn't it fun!! the worse is in my feet. It kills me! I simply love it!! (please note the sarcasim!)

    Granny
  6. lovethesun

    lovethesun New Member

    It's almost like your hand has touched a light socket
  7. tngirl

    tngirl New Member

    It comes and goes, thank goodness its not constant for me.
  8. gravitychallenged

    gravitychallenged New Member

    My mother has CFS and she has had the electircal shocks a few times. She told me that it felt like lightening had hit her.

    GC
  9. lvjesus

    lvjesus Member

    when reaching up, etc. I thought it was a muscle zapping, like a rubber band that pops. It hurts though.

    Sonya
  10. Rosiebud

    Rosiebud New Member

    its horrid - I've found that if I'm coming off a medication I get it more.

    Rosie
  11. Shadowsfire

    Shadowsfire New Member

    Had them all my life. Move a certain way and it sent a shock down my arm. Strange thing is I haven't had them in a while...
    Course then maybe the pain has taken them away?
  12. 30feeling80

    30feeling80 New Member

    In our library there is an article by Dr Cheney on Klonopin. He explains why this happens and how Klonopin can help. It took me a few years to discover this board. But thanks to that article, I zing no more.


    ~30